# SDR SWAA2013071618279

- Difficulty date: July 4, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 21,272 hours, 12,588 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654A0004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE CRACKED AT STATION 727B, LBL 45.5.  REPAIRED FLANGE IAW EA.
